# SDR COMA9512002

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Separator
- Part number: 44E202A
- Condition: Leaking
- Location: Rt Air Foil
- Part time: 5,606 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT DUCT LEAK WARNING ACTIVATED.  REPLACED LEAKING AIR FOIL DE-ICE WATER SEPARATOR.
